# SDR IPXA2018011025337

- Difficulty date: January 10, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 77,379 hours, 15,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DISARM LEVER HARD TO MOVE TO DISARM.   FOUND GIRT BAR INSPECTION WINDOW OBSTRUCTING ARMING HOOK.  REPOSITIONED THE FWD GIRT BAR INDICATOR WINDOW.  CHECKED GOOD.
